# SDR AALA20010256

- Difficulty date: January 31, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN F/O AFT WINDOW RETAINER BETWEEN SKIN AND WINDOW POST, UPPER FORWARD CORNER OF WINDOW.  REMOVED DAMAGE AND INSTALLED DOUBLER PER ESO 80559, DATED 1/30/2001.  (M)
